# SDR ASAA2022122841320

- Difficulty date: December 28, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N273AK
- Make and model: Boeing 737990ER
- Aircraft serial: 61554
- Aircraft time: 18,901 hours, 6,144 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810729
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PNL 221BF DAMAGED IN AFT CORNER. GROUNDED - YES. COMPLETED REPAIR ON FLOOR PNL 221BF DAMAGED ON AFT CORNER IAW B737-900ER SRM 53-00-50-2R-0.
